BibTeX record journals/cn/WangWCGC17

download as .bib file

@article{DBLP:journals/cn/WangWCGC17,
  author    = {Yang Wang and
               Shuang Wu and
               Zhiyin Chen and
               Xiaofeng Gao and
               Guihai Chen},
  title     = {Coverage problem with uncertain properties in wireless sensor networks:
               {A} survey},
  journal   = {Comput. Networks},
  volume    = {123},
  pages     = {200--232},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.comnet.2017.05.008},
  doi       = {10.1016/j.comnet.2017.05.008},
  timestamp = {Wed, 19 Feb 2020 16:34:17 +0100},
  biburl    = {https://dblp.org/rec/journals/cn/WangWCGC17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics